ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Ergodic control of partially observed Markov chains

Borkar, VS (1998) Ergodic control of partially observed Markov chains. In: Systems & Control Letters, 34 (4). pp. 185-189.

[img] PDF
art.pdf - Published Version
Restricted to Registered users only

Download (98kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


The ergodic or long-run average cost control problem for a partially observed finite-state Markov chain is studied via the associated fully observed separated control problem for the nonlinear filter. Dynamic programming equations for the latter are derived, leading to existence and characterization of optimal stationary policies.

Item Type: Journal Article
Publication: Systems & Control Letters
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Controlled Markov chains;Ergodic control;Partial observations;Dynamic programming;Optimal stationary policies
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 17 Jul 2009 07:49
Last Modified: 27 Feb 2019 10:22
URI: http://eprints.iisc.ac.in/id/eprint/19282

Actions (login required)

View Item View Item